Ask an expert
Question

02 Mar 2004

period
I went to a hair loss clinic, and the doctor gave me andocure to take with triphasil (i am on triphasil for two years now). After a few days i got bad stomach aches and my stomach became rock hard! I immediately left both pills. I went to another docter and he said that i have a spastic colon. if one leaves the pill (triphasil) in the middle of the packet, should one not get your period? Well i still have not gotten my period (it's 8 days today). I don't know if it is the andocure pill that is still in my system and maybe it is becuase it is so strong? I have done a pregnancy test this morning and it is negative, so i dont know what is wrong with me?
Answer 322 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You can have an irregular cycle for a few months after stopping the Pill. You will have to wait and see what happens.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.